# SDR SWAA2024052876693

- Difficulty date: April 19, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 747-767 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. R/H Z CHANNEL BETWEEN ST 747 TO ST 767; RBL 21 HAVE LIGHT CORROSION AROUND NUTPLATE HOLES (6';10' AND 14'). (228-008)<[01] REMOVED AND REPLACED NEW Z CHANNEL AT AFT CARGO COMPARTMENT BETWEEN STA 727 TO STA 767 RBL 21. PER B737-700 SRM 51-40-02-0G-0 AND DWG#: 146A7500.;[02] VERIFIED AND INSPECTED STEP#1.
